# SDR CA140825005

- Difficulty date: August 20, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Piper PA-44-180
- Aircraft time: 12,671 hours
- Engine: Lyc LO360E1A6
- System (JASC): 7120 · Engine Mount Section
- Part: Bolt
- Part number: LW38275
- Condition: Loose
- Location: Engine Mount
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING A SCHEDULED PROP CHANGE IT WAS NOTED BY THE MECHANIC THAT ONE OF THE UPPER ENGINE MOUNT BRACKET TO ENGINE CASE BOLTS WAS LAYING IN THE BACK OF THE ENGINE COMPARTMENT. THE BOLT WAS INSPECTED AND REPLACED IN THE ENGINE MOUNT. THE OTHER 3 BOLTS IN THE ENGINE MOUNT SHOWED SOME LOOSENESS. THEY WERE TORQUED AS PER MANUAL.  AFTER FURTHER RESEARCH IT WAS FOUND THAT AN ONE TIME AD 79-10-03 AND LYCOMING SERVICE INSTRUCTION #1380 APPLIED TO EARLIER VERSIONS OF THIS ENGINE MODEL. THE AD WAS TO BE ACCOMPLISHED IMMEDIATELY. THE BOLTS WERE REPLACED WITH NEW AT NEXT MAINTENANCE EVENT.
